# SDR CA070720008

- Difficulty date: July 18, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 38,368 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Eroded
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DEPARTING DESTINATION, THE CREW NOTED A COMPRESSOR STALL CONDITION ASSOCIATED WITH HIGH TGT ON NR 1 ENGINE. THE CREW CARRIED OUT A PRECAUTIONARY SHUTDOWN, RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.   MAINTENANCE FOUND SIGNIFICANT EROSION IN THE COMPRESSOR 5TH AND 10TH STAGE BY VISUAL INSPECTION AND ELECTED TO REPLACE THE ENGINE. (TC NR 20070720008)
